Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 54217, 27 pages
http://dx.doi.org/10.1155/2007/54217
Research Article

Derived Categories and the Analytic Approach to General Reciprocity Laws—Part II

Department of Mathematics, Loyola Marymount University, Los Angeles 90045, CA, USA

Received 13 November 2006; Accepted 13 April 2007

Academic Editor: Pentti Haukkanen

Copyright © 2007 Michael C. Berg. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael C. Berg, “Derived Categories and the Analytic Approach to General Reciprocity Laws—Part II,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 54217, 27 pages, 2007. https://doi.org/10.1155/2007/54217.